MathSciNet Relay Station
MathSciNet bibliographic data
MR1730556 (2001f:58076) 58J65 (22E30 35R60 60H15)
Tindel, Samy; Viens, Frederi On space-time regularity for the stochastic heat equation on Lie groups. J. Funct. Anal. 169 (1999), no. 2, 559–603.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement